Yes, I was wondering if someone could help me out. I have been in chronic pain since having sinus surgery in December 2008. I had been having sinus problems since about august and was on antibiotics for almost 3 months and the doctor after a CT scan decided i needed surgery for a deveated septum. After about 1 month I was doing better and healing when I began to get a pain in my face to the right of my nose and then it spread to both cheeks I went to one neuroligist and he said it was migraines. He put me on verapamil then gabapentin but I didnt get much better since that time i have been to another neuroligist who gave me an MRI and lumbar Puncture and he said he didnot know what was wrong and put me on Amitriptaline with no help during the time the tests were done the pain has spread throughout my body it is a tingling feeling, sometimes a burning feeling, it feels like it is crawling or ball that moves through the nerves, also my muscles twitch. The worst of the pain is now down the center of my nose with those same symptoms as described above. My question is does any one know what this is? I was on two rounds of Avelox before surgery and then one after during the time this started. Could Avelox cause these symptoms and what should I do about this since no meds. seem to work?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.